MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNR- DEVICE ONLY; SUPPORT, PATIENT POSITION

BAXTER HEALTHCARE CORPORATION C-FLEX POLAR HEAD POSITNR- DEVICE ONLY; SUPPORT, PATIENT POSITION
Model Number A-70701
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The head positioner is designed to position and support the patient¿s head in a variety of surgical procedures including, but not limited to spine surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Baxter technical support provided the account the part number of the device to resolve the issue.The account will repair the bed themselves.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a movement while locked in position were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
Baxter received a report stating that cflex polar hd pos device only had moved while in the locked position.No harm or significant impact to the surgical procedure was reported.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
C-FLEX POLAR HEAD POSITNR- DEVICE ONLY
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24334099
Report Number3006697241-2026-00063
Device Sequence Number9773526
Product Code CCX
UDI-Device Identifier00615521002701
UDI-Public(01)00615521002701
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA-70701
Device Catalogue NumberA-70701
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown